# SDR SWAA2016120510194

- Difficulty date: December 4, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 31,773 hours, 14,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 416A2100
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE LIGHT INOP.  RELAMPED LIGHT PER AMM.
